Alert archive / Louisiana / Special Weather Statements in 2017

Special Weather Statement, NWS Lake Charles, LA

December 17, 2017Cameron Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Dec 17, 2017, 1:08 AM CST for Cameron Parish, Jefferson Davis Parish, Louisiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 17, 2017, 1:08 AM CST (07:08 UTC)
Expired
Dec 17, 2017, 2:15 AM CST
In force
67 min
Issued by
NWS Lake Charles, LA

Counties Cameron Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 25 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS84 KLCH 170708
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
108 AM CST SUN DEC 17 2017
 
LAZ030-031-041>043-052-074-170815-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Vermilion LA-Allen LA-
Beauregard LA-East Cameron LA-
108 AM CST SUN DEC 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...JEFFERSON DAVIS...SOUTH
CENTRAL BEAUREGARD...NORTHWESTERN ACADIA...EASTERN CALCASIEU...
WESTERN VERMILION AND SOUTHERN ALLEN PARISHES UNTIL 215 AM CST...

At 108 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ragley to near Cameron. Movement was east
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lake Charles, Jennings, Cameron, Westlake, Welsh, Iowa, Lake Arthur,
Kinder, Elton, Mermentau, Fenton, Grand Lake, Rockefeller Wildlife
Range, Hayes, Moss Bluff, Lacassine National Wildlife Refuge, Lake
Charles Regional Airport, Grand Chenier, Klondike and Evangeline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2962 9274 2971 9295 2976 9311 2977 9313
      2978 9323 2977 9331 2984 9331 2985 9325
      2990 9323 2997 9327 3002 9327 3005 9329
      3005 9332 3049 9333 3050 9262 3048 9263
      3048 9256 2957 9257
TIME...MOT...LOC 0708Z 272DEG 24KT 3046 9325 2976 9324 

$$

K. Kuyper

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Dec 16, 9:44 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Dec 16, 9:44 PM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
944 PM CST Sat Dec 16 2017

.DISCUSSION...
Wx map shows the 1012mb surface low moving northeast along the TX
coast this evening, with widespread 25 kts winds eastward across
the coastal waters, see marine discussion below. Radar showing
large area of light to moderate rainfall entering inland SE TX
over the last hour, with heavy rainfall being noted SE of GLS with
the apex of the sfc low. This area will continue to progress
eastward as the surface low moves over the region overnight. For
the forecast, minor update to QPF, but still expecting 0.50-1.00"
as the system moves through overnight. Otherwise, ongoing forecast
on track.

DML

&&

.MARINE...
East winds of 25 kts with gusts over 30 kts will continue this
evening through early Sunday morning over the coastal waters as an
area of low pressure moves up the Texas coast. Winds will peak
from the southeast this evening through early Sunday morning, then
begin to diminish from west to east as the low moves northeast of
the area. For this and the higher seas expected to linger, had to
extend the Small Craft Advisory through 3 am. Also, with the winds
transporting very moist and warmer air atop relatively cool
nearshore shelf waters, kept patchy fog late tonight and possibly
persisting for a few days.

DML

&&

.PREV DISCUSSION... /issued 515 PM CST Sat Dec 16 2017/

AVIATION...MVFR ceilings are beginning to develop over the area
and will continue to lower through the night. Rain will also
spread over the region through the evening hours with lower vis
possible. TSRA will also be possible past midnight.

PREV DISCUSSION... /issued 357 PM CST Sat Dec 16 2017/

.WARMER AND WETTER WEATHER ON THE HORIZON...

DISCUSSION...

Latest upper air analysis/water vapor satellite imagery showed a
shortwave trof over W TX, with a deeper and more robust trof
digging into the WRN CONUS. Downstream of these features, an upper
ridge extended west from the Bahamas into the Gulf of Mexico. SFC
analysis revealed an E-W oriented quasi-stationary frontal
boundary stretching across the Central FL peninsula and then WWD
across the Central Gulf to a weak/broad low NE of Brownsville, TX.

Continued digging and eventual cut-off of the base of WRN CONUS
trof will force a rapid NE ejection and opening of the W TX
shortwave, which will take on an increasingly negative tilt while
accelerating TWD the Mid MS River Valley. At the SFC, the weak SFC
low is progged to lift NEWD into SE TX this evening, with an
attendant N-S oriented inverted trof developing over E TX. It
appears at this time that the stationary front (or warm front by
this point) will be left behind and remain over the Gulf waters,
though it may push near the coast overnight and perhaps just
inland across South Central LA prior to daybreak.

The SFC trof and weak low will then trek more EWD across LA
during the overnight and Sunday morning hours. Already
strengthening kinematic fields will only get stronger this evening
and overnight with the arrival of 60-70KT mid and upper level
speed maxima concurrent with the development of a 50-60KT LLJ.
Significant moistening will result, with PWATs progged to approach
2 inches (or 1 to 2 standard deviations above the norm). This
abundant moisture coupled with strong forcing for ascent will
yield widespread rain with embedded heavier showers and
thunderstorms overspreading the area generally from W to E
beginning this evening and continuing through the overnight hours
into SUN morning. Brief but HVY rain will tend to focus along and
just W of the SFC low and inverted SFC trof, with the highest QPF
axis expected to occur to our W and NW this evening, then push
east through the area after midnight into SUN morning. Due to the
progressive nature of the event, do not anticipate any widespread
or significant flooding concerns, though some localized/nuisance
type flooding in urban or low lying areas is possible.

While the forecast wind fields sound ominous, and indeed result in
large cyclonically curved hodographs appearing on forecast
soundings, the primary limiting factor to severe convection is
also apparent with the presence/maintenance of a SFC/low level
cool stable layer. A result of the warm front remaining to our
south. Thus, thunderstorm activity is expected to remain elevated
for most of the area for the duration of the event, but again with
the boundary forecast to reach near the SE TX/SRN LA coast late
tonight and perhaps push a bit inland into SC LA early SUN
morning, SFC based storms posing a tornado/damaging wind risk
cannot be totally ruled out.

As for temperatures tonight, readings are likely to initially drop
this evening before rising with the influx of higher MSTR,
thickening cloud cover, and onset of PCPN.

Lift is progged to weaken markedly by SUN afternoon as the
shortwave trof pulls away to the NE and some slightly drier air is
forecast to push in from the west. Temperatures are forecast to
warm into the 70s. The reprieve in rain will be short lived as
the aforementioned warm front remains stalled over the area. The
upper ridge to the SE is forecast to amplify while the upstream
cut-off low only slowly meanders EWD. In the presence of the
stalled boundary, subtle impulses ejecting ahead of the low and
rounding the ridge will act upon recovering moisture and
increasing though still marginal instability to produce scattered
to numerous showers and thunderstorms SUN night through MON night.
Best rain chances will shift NWD along with the SFC boundary
early TUE, but the approach of the upper low (now over TX) and the
development and eastward track of another SFC low will promote
widespread showers and thunderstorms TUE afternoon and night, with
rains ending WED as drier air pushes in from the west.

Warm and mostly dry weather will continue through THU, with rain
chances increasing THU night and FRI as a potent CDFNT approaches
and pushes into the area.

13

MARINE...
An upper trough will approach the area tonight resulting in
widespread showers and thunderstorms. East and then southeast
winds are forecast to increase as an associated weak area of low
pressure develops and tracks northeast along the Texas coast into
the Sabine River Valley. The south winds will aid in transporting
very moist air northward atop relatively cool nearshore shelf
waters, so there is some potential for marine fog starting late
tonight and possibly persisting for a few days. Winds will
decrease late tonight into Sunday. Rain chances will continue to
start the new work week as another upper trof slowly approaches
the area from the west.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  47  68  54  68 /  90  20  40  60
LCH  56  70  59  71 /  90  30  50  70
LFT  56  71  62  72 /  90  80  60  70
BPT  53  69  57  71 /  90  20  50  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 3 AM CST Sunday for GMZ450-452-470-
     472-475.

     Small Craft Exercise Caution until 3 AM CST Sunday for GMZ430-
     432-435-455.

&&

PUBLIC...08
Hazardous weather outlook, Dec 16, 5:23 AM CST, 19 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
523 AM CST Sat Dec 16 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
171130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
523 AM CST Sat Dec 16 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Patchy fog across portions of southeast Texas and central
Louisiana this morning will have the potential to reduce
visibilities to less than a mile in some locations. The fog will
dissipate by mid morning.

An upper level low will approach the area this evening into
tonight bringing widespread showers and a few thunderstorms. Some
of these storms will have the potential to produce heavy rainfall.
Widespread rainfall totals of around an inch can be expected with
local amounts of up to two inches possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Showers with a few embedded thunderstorms will be ongoing Sunday
morning. Some of these storms will have the potential to produce
heavy rainfall. A few storms may become strong to severe with
damaging winds and one or two weak tornados possible Sunday
afternoon and again during the day Monday.

A series of upper level troughs will move across the area Monday
through Friday bringing several days of widespread rainfall.
Widespread rainfall totals of 3 to 4 inches can be expected over
the five day period with up to 8 inches possible in localized
areas.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested Sunday afternoon or Monday.

GMZ430-432-435-450-452-455-470-472-475-171130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
523 AM CST Sat Dec 16 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Winds will increase this afternoon over the coastal waters as an
area of low pressure moves up the Texas coastline. Winds of 20 to
25 knots can be expected with higher gusts. A small craft advisory
has been issued from 4 pm this afternoon through midnight tonight.

The area of low pressure, combined with an upper level trough will
result in widespread showers and a few thunderstorms developing
this evening and continuing into Sunday. Some of these storms will
have the potential to produce visibility restricting heavy rain.

There is the potential for the development of marine fog late this
evening into tonight as a result of relatively warm, moist air
being transported over the relatively cool shelf waters. Should
marine fog develop, it may persist in varying degrees of
thickness for several days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Showers and thunderstorms will be ongoing early Sunday. A few
storms may become strong to severe with damaging winds and
waterspouts possible Sunday afternoon and again during the day
Monday.

A series of upper level troughs will move across the area Monday
through Friday bringing several days of widespread rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested Sunday afternoon or Monday.

In the hours before

Special weather statement, Dec 16, 11:29 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1129 PM CST SAT DEC 16 2017

LAZ073-TXZ201-215-216-259>262-170600-
West Cameron LA-Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
1129 PM CST SAT DEC 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH...
CENTRAL JEFFERSON...SOUTHWESTERN NEWTON...EASTERN HARDIN...ORANGE AND
SOUTHEASTERN JASPER COUNTIES UNTIL MIDNIGHT CST...

At 1128 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fred to 14 miles west of Sabine Pass.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
Lumberton, Vidor, Bridge City, Silsbee, West Orange, Deweyville,
Evadale, Central Gardens, Sabine Pass, Johnsons Bayou, Mauriceville,
Buna, Rose City and Pine Forest.

LAT...LON 3050 9429 3063 9371 3054 9374 3044 9370
      3033 9376 3029 9371 3008 9373 3005 9365
      2975 9362 2970 9384 2980 9391 2985 9379
      2997 9376 3000 9379 2999 9386 2981 9395
      2969 9384 2963 9419
TIME...MOT...LOC 0528Z 228DEG 41KT 3056 9423 2967 9413

Tingler
Special weather statement, Dec 16, 11:57 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1157 PM CST SAT DEC 16 2017

LAZ027-030-TXZ259>262-170645-
Beauregard LA-Vernon LA-Southern Newton TX-Northern Newton TX-
Northern Jasper TX-Southern Jasper TX-
1157 PM CST SAT DEC 16 2017

...SPECIAL WEATHER STATEMENT...

At 1156 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineland to near Buna. Movement was
northeast at 50 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Jasper, Leesville, Newton, Kirbyville, Rosepine, Merryville, Anacoco,
Singer, Fort Polk, De Ridder, Ragley, Toledo Bend Dam, Call, Fields,
Bon Weir, Buna, Burkeville, Deridder, Dequincy and New Llano.

LAT...LON 3046 9315 3043 9339 3049 9339 3049 9349
      3042 9349 3040 9374 3038 9376 3035 9398
      3115 9398 3117 9358 3120 9355 3124 9356
      3128 9353 3128 9344 3136 9339 3137 9313
TIME...MOT...LOC 0556Z 230DEG 45KT 3123 9393 3047 9393

Tingler
Special weather statement, Dec 16, 11:58 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1158 PM CST SAT DEC 16 2017

LAZ027-030-TXZ259>262-170645-
Beauregard LA-Vernon LA-Southern Newton TX-Northern Newton TX-
Northern Jasper TX-Southern Jasper TX-
1158 PM CST SAT DEC 16 2017

...SPECIAL WEATHER STATEMENT...

At 1156 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineland to near Buna. Movement was
northeast at 50 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Jasper, Leesville, Newton, Kirbyville, Rosepine, Merryville, Anacoco,
Singer, Fort Polk, De Ridder, Ragley, Toledo Bend Dam, Call, Fields,
Bon Weir, Buna, Burkeville, Deridder, Dequincy and New Llano.

LAT...LON 3046 9315 3043 9339 3049 9339 3049 9349
      3042 9349 3040 9374 3038 9376 3035 9398
      3115 9398 3117 9358 3120 9355 3124 9356
      3128 9353 3128 9344 3136 9339 3137 9313
TIME...MOT...LOC 0556Z 230DEG 45KT 3123 9393 3047 9393

Tingler
Special weather statement, Dec 16, 11:59 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1159 PM CST SAT DEC 16 2017

LAZ041-073-074-TXZ215-216-261-262-170645-
West Cameron LA-Calcasieu LA-East Cameron LA-Orange TX-Jefferson TX-
Southern Newton TX-Southern Jasper TX-
1159 PM CST SAT DEC 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON AND
CALCASIEU PARISHES...EASTERN JEFFERSON...SOUTHWESTERN NEWTON...ORANGE
AND SOUTHEASTERN JASPER COUNTIES UNTIL 1245 AM CST...

At 1158 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gist to 23 miles south of Sabine Pass.
Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Sulphur, Orange, Nederland,
Groves, Port Neches, Vidor, Bridge City, Cameron, Westlake, West
Orange, Vinton, Grand Lake, Deweyville, Moss Bluff, Central Gardens,
Johnsons Bayou and De Quincy.

LAT...LON 3031 9409 3041 9373 3040 9374 3040 9349
      3049 9344 3049 9339 3040 9338 3040 9316
      2977 9317 2976 9334 2980 9334 2976 9335
      2975 9368 2969 9384 2980 9391 2985 9379
      3000 9379 2999 9386 2968 9397 2967 9406
TIME...MOT...LOC 0558Z 252DEG 30KT 3031 9390 2940 9397

Tingler
Special weather statement, Dec 17, 1:03 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
103 AM CST SUN DEC 17 2017

LAZ027-028-030>033-170800-
St. Landry LA-Evangeline LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
103 AM CST SUN DEC 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EASTERN BEAUREGARD...
EVANGELINE...WEST CENTRAL ST. LANDRY...VERNON AND ALLEN PARISHES
UNTIL 200 AM CST...

At 103 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hutton to 7 miles northwest of Dry Creek
to Ragley. Movement was east at 45 mph.

Wind gusts up to 40 to 50 mph will be possible with these storms.

Locations impacted include...
Alexandria, Pineville, Eunice, Oakdale, Ville Platte, Leesville,
Mamou, Kinder, Basile, Oberlin, Rosepine, Glenmora, Cheneyville,
Elizabeth, Turkey Creek, Reeves, Sugartown, Hineston, Lena and
Mittie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3148 9270 3144 9272 3144 9269 3139 9270
      3138 9267 3146 9224 3096 9226 3095 9229
      3089 9226 3049 9227 3048 9335 3135 9329
      3136 9304 3134 9296 3151 9273
TIME...MOT...LOC 0703Z 267DEG 39KT 3136 9310 3075 9312 3052 9321

K. Kuyper
Special weather statement, Dec 17, 1:08 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
108 AM CST SUN DEC 17 2017

LAZ030-031-041>043-052-074-170815-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Vermilion LA-Allen LA-
Beauregard LA-East Cameron LA-
108 AM CST SUN DEC 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...JEFFERSON DAVIS...SOUTH
CENTRAL BEAUREGARD...NORTHWESTERN ACADIA...EASTERN CALCASIEU...
WESTERN VERMILION AND SOUTHERN ALLEN PARISHES UNTIL 215 AM CST...

At 108 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ragley to near Cameron. Movement was east
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lake Charles, Jennings, Cameron, Westlake, Welsh, Iowa, Lake Arthur,
Kinder, Elton, Mermentau, Fenton, Grand Lake, Rockefeller Wildlife
Range, Hayes, Moss Bluff, Lacassine National Wildlife Refuge, Lake
Charles Regional Airport, Grand Chenier, Klondike and Evangeline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2962 9274 2971 9295 2976 9311 2977 9313
      2978 9323 2977 9331 2984 9331 2985 9325
      2990 9323 2997 9327 3002 9327 3005 9329
      3005 9332 3049 9333 3050 9262 3048 9263
      3048 9256 2957 9257
TIME...MOT...LOC 0708Z 272DEG 24KT 3046 9325 2976 9324

K. Kuyper

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 11:23 PM CSTSpecial Marine WarningLCH67 min
Dec 16, 11:57 PM CSTSpecial Weather StatementLCHBeauregard, Vernon48 min
Dec 16, 11:58 PM CSTSpecial Weather StatementLCHBeauregard, Vernon47 min
Dec 16, 11:59 PM CSTSpecial Weather StatementLCHCalcasieu46 min
Dec 17, 12:33 AM CSTSpecial Marine WarningLCH57 min
Dec 17, 1:03 AM CSTSpecial Weather StatementLCHAllen, Evangeline, Rapides, Vernon57 min
Dec 17, 3:16 AM CSTSmall Craft AdvisoryLCH3 hr
Dec 17, 9:33 AM CSTDense Fog AdvisoryLCHVernon2 hr
Dec 16, 10:50 PM CSTSpecial Weather StatementLCHHardin, Jefferson40 min
Dec 16, 11:29 PM CSTSpecial Weather StatementLCHJefferson, Orange31 min

Nearby

Special Weather Statements in Louisiana, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.